# SDR ASAA9910118

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69774611
- Condition: Cracked
- Location: Bs 332-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE R-1 SERVICE DOOR FRAME SUPPORT, TOP AFT LOCATION 332 RT CRACKED.  REPAIRED PER SB 737-53-1108, REV 5.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1108, Revision 5](https://openairdocs.org/service-documents/boeing/sb-737-53-1108.md). Cited as "SB 737-53-1108, REV 5"
